# SDR ASAA2019101531438

- Difficulty date: October 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,741 hours, 13,494 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF W/C 78273000 OF #2 ENG FOUND FAULT CODE 75-10592 TBV POSITION OUT OF RANGE LONG TERM FAULT. GROUNDED - YES. DEFERRED PER TASK CARD 78273000 PLT FOR 450 FLT HOURS. ACCOMPLISHED EEC TEST, HAS TWO FAULTS, 75-10592. TROUBLESHOT SYS AND FOUND J9 HARNESS TO BE BAD. REPLACED J9 HARNESS REF MM 73-21-06 AND PER WDM 75-31-21. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00, ALL TESTS PASS.
